# SDR AALA20060425

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN TAIL SECTION INOPERATIVE.  REPLACED AFT TAIL CONE EMERGENCY LIGHTS CHARGER AND BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
